MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM

Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number BL-OSC-H
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Screw fracture.

Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer (Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ  4702
Manufacturer (Section G)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ   4702
Manufacturer Contact
stephan kyburz
werkhofstrasse 5
oensingen, 4702
SZ   4702
MDR Report Key21932519
Report Number3006948427-2025-00139
Device Sequence Number18321716
Product Code DZE
UDI-Device Identifier07640166760870
UDI-Public07640166760870
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL-OSC-H
Device Catalogue NumberBL-OSC-H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age79 YR
Patient SexFemale